Items where Subject is "01 MATHEMATICAL SCIENCES > 0101 Pure Mathematics > 010108 Operator Algebras and Functional Analysis"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: H | M | R
Number of items at this level: 7.

H

hairur, rahman and hendra, gunawan (2021) Generalized Von Neumann-Jordan Constant for Morrey Spaces and Small Morrey Spaces. AJMAA, 18 (01). pp. 1-7. ISSN 1449-5910

M

Maharani, Dian ORCID: https://orcid.org/0000-0002-5991-9068 (2022) Keterbatasan operator Mikhlin di ruang Grand Grand Morrey. Jurnal Sains Matematika dan Statistika, 8 (2). pp. 70-76. ISSN 2615-8663

R

Rahman, Hairur (2021) Inclusion properties of Herz-Morrey spaces with variable exponent. Cauchy: Jurnal Matematika Murni dan Aplikasi, 7 (1). pp. 22-27. ISSN 2086-0382

Rahman, Hairur (2020) Inclusion properties of the homogeneous Herz-Morrey. Cauchy: Jurnal Matematika Murni dan Aplikasi, 6 (3). pp. 117-121. ISSN 2477-3344

Rahman, Hairur (2020) New construction of triangle by Wilson Angle and Iāˆ’Angle in Morrey Spaces. International Journal of Nonlinear Analysis and Applications (IJNAA), 11. pp. 361-368. ISSN 2008-6822

Rahman, Hairur, Utoyo, M. Imam and Eridani, Eridani (2019) The fractional integral operators on morrey spaces over Q-homogeneous metric measure space. International Journal of Civil Engineering and Technology, 10 (1). pp. 2309-2322. ISSN 0976-6308

Rahman, Hairur, Utoyo, Moh Imam and Eridani, Eridani (2019) Boundedness of the Riesz potential in generalized Morrey spaces. Presented at The International Conference on Mathematics and Islam (ICMIs), 2018, Mataram.

This list was generated on Sun Jun 16 22:23:49 2024 WIB.